# SDR ASAA2019092230779

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR HEADER PANEL HAS INOP EMERGENCY LIGHT. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR HEADER PANEL EMERGENCY LIGHT M1674 IAW AMM 33-51-06, SYSTEMS CHECKS GOOD IAW AMM 33-51-06 AND 33-51-00.
